# SDR SWIA201436600

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 28,659 hours, 17,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SKIN BURNED 6.0 INCHES AFT FS 265 1.0 INCH ABOVE STRINGER 25L.  C CHECK REPAIRED IAW REO.
